# SDR DALA2024112111117

- Difficulty date: November 19, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 75,015 hours, 30,190 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0666969) LOCATIONS 32E,32F - THE WHOLE ROW OF SEATS WOBBLES, THEY ARE NOT SECURED ONTO THE PLANE / INTERIOR. RESECURED SEATS 32DEF INTO SEAT TRACK AS PER B737 AMM 25-22.OPS NML.
